A classification of separable Rosenthal compacta and its applications

Volume 449 / 2008

S. A. Argyros, P. Dodos, V. Kanellopoulos Dissertationes Mathematicae 449 (2008), 1-52 MSC: 03E15, 05C05, 05D10, 46B03, 46B26, 54C35, 54D30, 54D55. DOI: 10.4064/dm449-0-1

Authors

  • S. A. ArgyrosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus
    157 80, Athens, Greece
    e-mail
  • P. DodosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus
    157 80, Athens, Greece
    e-mail
  • V. KanellopoulosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus
    157 80, Athens, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image